# SDR UIEA2025080501085

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 15 K FLAP EXT SURFACE FOUND DELAMINATED.  PERFORMED PERMANENT COMPOSITE REPAIR AS PER SRM 51-70-07, PAR.5.A.(1). NO FURTHER DEFECTS NOTED.
